Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Missed periods, normal ultrasound, taken deviry, now have mid cycle bleeding. What does that mean?

helo am 22 yeas old and i hav skipd ma periods fo bot two and half months av consulted gyno she prescribed me ultra sound scan and blood test evrythin was normal den she ask me to take divery 10 mg fo four days i av taking it the fourth day of divery av seen da spotting next day av got ma periods bleeding was for 5 days and atfer 10 days of ma periods av seen da blood sporring again wht does it mean?? can ua please temme
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
You have hormonal imbalance leads to your delayed period.
Hormonal imbalance occurs due to stress,tension shift duty,night working hours or ovarian lesion.
As you have taken hormones you get withdrawal bleed & then after some time you got other withdrawal of hormones due to irregular supply.
If you will not get it regular then you have to take 28 days pills for 3 continuous cycle to make it regular.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor